Kodai Mathematical Journal

On the Julia directions of the value distribution of holomorphic curves in ${\rm P}^n({\bf C})$

Zhen-Han Tu

Full-text: Open access

Article information

Source
Kodai Math. J. Volume 19, Number 1 (1996), 1-6.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1138043541

Mathematical Reviews number (MathSciNet)
MR1374457

Zentralblatt MATH identifier
0855.30024

Digital Object Identifier
doi:10.2996/kmj/1138043541

Subjects
Primary: 32H30: Value distribution theory in higher dimensions {For function- theoretic properties, see 32A22}

Citation

Tu, Zhen-Han. On the Julia directions of the value distribution of holomorphic curves in ${\rm P}^n({\bf C})$. Kodai Mathematical Journal 19 (1996), no. 1, 1--6. doi:10.2996/kmj/1138043541. http://projecteuclid.org/euclid.kmj/1138043541.


Export citation

References

  • [1] J. ANDERSON AND J. CLUNIE, Entire functions of finite order and line of Julia, Math. Z., 112 (1969), 59-73.
  • [2] D. DRASIN AND A. WEITSMAN, On the Julie directions and Borel directions o entire functions, Proc. London Math. Soc, 32 (1976), 199-212.
  • [3] H. FUJIMOTO, On families of meromorphic maps into the complex projectiv space, Nagoya Math. J., 54 (1974), 21-51.
  • [4] M. GREEN, Holomorphic maps into complex projective space omitting hyper planes, Trans. Amer. Math. Soc, 169 (1972), 89-103.
  • [5] G. JULIA, Sur quelques proprietes nouvelles des functions entieres ou mero morphes, Ann. Ecole Norm. Sup., 36 (1916), 93-125. Ibid., 37 (1920), 165-218.
  • [6] H. Milloux, Le theoreme de Picard, suites de functions hoiomorphes, function holomorphes et functions entieres, J. Math. Pures Appl., 3 (1924), 345-401.
  • [7] E. NOCHKA, On the theory of meromorphic functions, Soviet Math. Dokl., 2 (1983), 377-381.
  • [8] J. NOGUCHI AND T. OCHIAI, Geometric Function Theory in Several Complex Vari ables, Transl. Math. Monographs, 80, Amer. Math. Soc, Providence, RI, 1990.
  • [9] A. OSTROWSKI, Uber Folgen analytischer Functionen und einige Verscharfunge des Picardschen Satzes, Math. Z., 24 (1926), 215-258.
  • [10] M. Ru AND W. STOLL, The Cartan conjecture for moving targets, Several Com plex Variables and Complex Geometry, Proc Sympos. Pure Math., 52, Part 2, 1991, 477-508.
  • [11] H. Wu, The Equidistribution Theory of Holomorphic Curves, Ann. of Math Studies, 64, Princeton Univ. Press, Princeton, 1970.
  • [12] H. YOSHIDA, Julia directions of entire functions of smooth growth, Nagoy Math. J., 87 (1982), 41-57.